| Model Number |
72404252-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient with an inflatable penile prosthesis (ipp) experienced an infection.A surgical procedure was performed during which the device was explanted.There were no device issues and there were no further patient complications reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: 1100788410.Model/catalog description: reservoir 65 ml pc/iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Infection is acknowledged within the instructions for use (ifu) and is not related to off label use or failure to follow instructions.The reported patient symptom is a known risk associated with this device type and are indicated as such in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.